# SDR FDEA200903161564

- Difficulty date: March 16, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED BETWEEN FR 38.1 AND 38.2, BTW STGR 54 LT AND 50 RT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING APPROVED DATA.  NEW REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FEDEX EA 6-5310-12981.
